# SDR UPS06147152

- Difficulty date: June 16, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A WITH EXIT SWITCH IN OFF POSITION ALL EMERGENCY EXIT LIGHTS (5 EA) REMAINS ILLUMINATED.  PERFORMED EMERGENCY LIGHT TEST IAW MM 33-50-00-00 SYS OP CKS GOOD AT THIS TIME.  OK FOR CONTINUED SERVICE.
